# SDR UPS07M50926

- Difficulty date: August 7, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING LEADING EDGE SKIN CHAFED AT SLAT TRACK NR 2 AREA STICKER 5712.  LT WING L/E SKIN CHAFED AT SLAT TRACK NR 2 AREA CHAFED MARK REMOVED FOUND W/N LIMIT & REPROTECTED.  HFEC INSP C/OUT FOUND CRACK APPROX .75 INCH LONG WING L/E ACCESS PANEL 515BT & NR 2 SLAT TRACK DOOR REMOVED.  REPAIR DOUBLER & FILLER FAB PER EN1621-07.  REPAIR DOUBLER & FILLER HOLES, PICKED UP PAINTED & INSTALLED.  NR 2 SLAT TRACK DOOR PNL 515BT INSTALLED.
